# SDR SWAA2012041603132

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 13,418 hours, 7,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20733
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS BROKEN AT ROW 15.  RELAMPED LENS PER MM.
